Translator Disclaimer
2019 Sets of lengths of powers of a variable
Richard Belshoff, Daniel Kline, Mark W. Rogers
Rocky Mountain J. Math. 49(3): 729-741 (2019). DOI: 10.1216/RMJ-2019-49-3-729

Abstract

A positive integer $k$ is a length of a polynomial if that polynomial factors into a product of $k$ irreducible polynomials. We find the set of lengths of polynomials of the form $x^n$ in $R[x]$, where $(R, \mathfrak{m} )$ is an Artinian local ring with $\mathfrak{m} ^2=0$.

Citation

Download Citation

Richard Belshoff. Daniel Kline. Mark W. Rogers. "Sets of lengths of powers of a variable." Rocky Mountain J. Math. 49 (3) 729 - 741, 2019. https://doi.org/10.1216/RMJ-2019-49-3-729

Information

Published: 2019
First available in Project Euclid: 23 July 2019

zbMATH: 07088333
MathSciNet: MR3983297
Digital Object Identifier: 10.1216/RMJ-2019-49-3-729

Subjects:
Primary: 13A05
Secondary: 13E10

Rights: Copyright © 2019 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 3 • 2019
Back to Top